Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An approximate method in signal detection

Author: Walter F. Freiberger
Journal: Quart. Appl. Math. 20 (1963), 373-378
MSC: Primary 94.10
DOI: https://doi.org/10.1090/qam/139498
MathSciNet review: 139498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem from the theory of Toeplitz forms (ref. 1) is applied to the problem of estimating the best test statistic for the detection of Gaussian signals in Gaussian noise.

References [Enhancements On Off] (What's this?)

  • [1] U. Grenander and G. Szegö, ``Toeplitz Forms and their Applications,'' University of California Press 1958 MR 0094840
  • [2] W. Freiberger and U. Grenander, Approximate distributions of noise power measurements, Quart. Appl. Math. 17, 272-283 (1959) MR 0107346
  • [3] U. Grenander and M. Rosenblatt, ``Statistical Analysis of Stationary Time Series,'' John Wiley & Sons, New York; Almquist & Wiksell, Stockholm, 1957 MR 0084975

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 94.10

Retrieve articles in all journals with MSC: 94.10

Additional Information

DOI: https://doi.org/10.1090/qam/139498
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society